See Alike in...

Alike App

Browser

Wanderinglumos

769d

Anyone with POTS experience GI issues? I go through periods where I have pretty much no appetite, am nauseous, and terrible bloating. As soon as i start eating something I’m full and can’t get myself to eat more. Then I’ll be okay for a little bit but it all starts over. Haven’t noticed any triggers bc my diet never changes and it’s very sporadic.

Top reply
    • alfalfaman

      758d

      yes the bloating is so bad. I can usually get myself to drink a smoothie because its easier to drink than chew with nausea.

    • alfalfaman

      758d

      yes the bloating is so bad. I can usually get myself to drink a smoothie because its easier to drink than chew with nausea.

    • Zoey_Val

      762d

      I have this too and am nauseated most of the time :( I do drink Ensure Plus when it is really bad but honestly I’m not sure to see a GI or if I can figure out a way to eat more on my own I have already seen a lot of different doctors

    • Caly

      765d

      Gastroparesis is very common in people with POTS

    • AstraPenn

      767d

      I would talk to a G.I. specialist because a lot of POTS patients experience stomach problems I mean I am on a chronic nausea medication because I can’t keep any food down or eat much. I’m actually getting tested for Gastroparesis.

    • E11iefant

      769d

      Yes! I have Celiac disease!

    • Wanderinglumos

      769d

      Yeah it’s becoming pretty constant for me now too. Anyone find anything that helps? I wish my doctor had a little more input about it

      • AstraPenn

        767d

        @Wanderinglumos i’m on Zofran which helps a lot with the nausea but I’m still struggling.

    • justkittenya

      769d

      I do. I have gastroparesis and I feel so full when I eat, and stay nauseated 90% of the time.

    • hazyeclipse

      769d

      I have the same exact issues, though for me it's constant. Eating in general always causes problems and has for the past 5 years now. I've been wondering about it for a while now, it makes it really hard to eat enough because small amounts of food make me feel like I just overate and I get severe abdominal swelling. I do wonder if it could be related to pots/autonomic dysfunction

    • Wanderinglumos

      769d

      I have to drink boost protein drinks when it’s bad bc it’s the only thing i can get myself to eat. My dr wasnt concerned and just told me to keep drinking those as if that solves anything. I haven’t noticed any throbbing. My neurologist has told me to wear a abdominal binder for blood pooling though.

    • tallgirl22

      769d

      I have these issues too. I normally just force feed myself and take a lot of stomach meds to try to not feel sick. I get blood pooling and throbbing into my stomach too which is extremely uncomfortable, do you get that?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion